# SDR 0601555807

- Difficulty date: July 11, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 13,097 hours, 4,291 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Line
- Condition: Disconnected
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO MSP DUE TO LOSS OF LEFT HYDRAULIC SYSTEM QUANTITY AND PRESSURE.  AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND A DISCONNECTED SUPPLY LINE ON THE ENGINE DRIVEN HYDRAULIC PUMP.  REMOVED AND REPLACED THE ENGINE DRIVE PUMP, BRAKE QUICK DISCONNECT AND FILTERS.  RECONNECTED THE SUPPLY LINE, TESTED THE SYSTEM AND RETURNED TO SERVICE.
